# SDR UHLA2013071800321

- Difficulty date: July 18, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 24,929 hours, 15,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE. R & R BATTERY POWER UNIT FOR EMER LIGHT IAW AMM 33-50-01. OPS CHECK GOOD.
